Technical Note—On a Formula Dual to Erlang's Loss Formula
J. W. Cohen
Additional contact information
J. W. Cohen: Technological University, Delft, The Netherlands
Operations Research, 1971, vol. 19, issue 7, 1759-1760
Abstract:
For a service system with an infinite number of servers, Poisson arrivals, and negative exponentially distributed service times, this note considers various taboo probabilities, and derives an expression for the probability distribution of the maximum number y of customers simultaneously present during a busy cycle. It turns out that the expression for pr{ y = n ∣ y ≧ n } is, in a certain sense, dual to Erlang's loss formula.
Date: 1971
References: Add references at CitEc
Citations:
Downloads: (external link)
http://dx.doi.org/10.1287/opre.19.7.1759 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:inm:oropre:v:19:y:1971:i:7:p:1759-1760
Access Statistics for this article
More articles in Operations Research from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().